Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 3, Issue 4 (Jan 1995)

Issues

Weakly and strongly ill-posed problems of integral geometry and inverse problems

M. M. LAVRENT’EV
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1995.3.4.314

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1995.3.4.314. Export Citation

Comments (0)

Please log in or register to comment.
Log in